Alert archive / Colorado / Flash Flood Warnings in 2019

Flash Flood Warning 15, NWS Pueblo, CO

July 2, 2019Custer County, Colorado

NWS Pueblo, CO issued this flash flood warning at Jul 2, 2019, 3:32 PM MDT for Custer County, Colorado. It was in force for 106 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 2, 2019, 3:32 PM MDT (21:32 UTC)
Expired
Jul 2, 2019, 5:18 PM MDT
In force
106 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Flood severity
None

County Custer County, CO

The radar

The Pueblo radar (KPUX), 93 km from the middle of the area, began a volume at 21:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 9.5 hours before the alert went out and 256 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2019-07-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 76 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2019-07-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -11 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
76 J/kg
Mixed-layer CIN
-279 J/kg
Mixed-layer LCL
1355 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
-11 m²/s²
0-3 km storm-relative helicity
45 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

135 
WGUS55 KPUB 022132
FFWPUB
COC027-030030-
/O.NEW.KPUB.FF.W.0015.190702T2132Z-190703T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pueblo CO
332 PM MDT Tue Jul 2 2019

The National Weather Service in Pueblo has issued a

* Flash Flood Warning for...
  East central Custer County in southeastern Colorado...

* Until 630 PM MDT.

* At 331 PM MDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Up to one inch of rain has
  already fallen. Flash flooding is expected to begin shortly.

* Some locations that will experience flooding include...
  Southwestern Junkins Burn Scar.

Additional rainfall amounts of up to an inch are possible in the 
warned area.

This includes the following streams and drainages...South Fork North 
Hardscrabble Creek...Lefthand Fork North Creek...Hardscrabble 
Creek...Middle Creek...Ditch Creek...Bishop Creek and Junkins Park 
Creek.

This includes the following areas, County Road 165 near Junkins Burn
Scar.
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move away from recently burned areas. Life-threatening flooding of
creeks, roads and normally dry arroyos is likely. The heavy rains
will likely trigger rockslides, mudslides and debris flows in steep
terrain, especially in and around these areas.

Please report flooding to your local law enforcement agency when you
can do so safely.

&&

LAT...LON 3810 10509 3810 10525 3814 10524 3817 10513

$$

MOORE
2 follow-up statements
870 
WGUS75 KPUB 022158
FFSPUB

Flash Flood Statement
National Weather Service Pueblo CO
358 PM MDT Tue Jul 2 2019

COC027-030030-
/O.CON.KPUB.FF.W.0015.000000T0000Z-190703T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Custer CO-
358 PM MDT Tue Jul 2 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM MDT FOR
EAST CENTRAL CUSTER COUNTY...

At 357 PM MDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Up to one inch of rain has already
fallen. Flash flooding is expected to begin shortly.

Some locations that will experience flooding include...
Southwestern Junkins Burn Scar.

Additional rainfall amounts of half an inch are possible in the 
warned area.

This includes the following streams and drainages...South Fork North 
Hardscrabble Creek...Lefthand Fork North Creek...Hardscrabble 
Creek...Middle Creek...Ditch Creek...Bishop Creek and Junkins Park 
Creek.

This includes the following areas, County Road 165 near Junkins Burn
Scar.
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for flooding even in locations not receiving rain.
Arroyos, streams, and rivers can become raging killer currents in a
matter of minutes, even from distant rainfall.

Move away from recently burned areas. Life-threatening flooding of
creeks, roads and normally dry arroyos is likely. The heavy rains
will likely trigger rockslides, mudslides and debris flows in steep
terrain, especially in and around these areas.

Please report flooding to your local law enforcement agency when you
can do so safely.

&&

LAT...LON 3810 10509 3810 10525 3814 10524 3817 10513

$$

MOORE
785 
WGUS75 KPUB 022318
FFSPUB

Flash Flood Statement
National Weather Service Pueblo CO
518 PM MDT Tue Jul 2 2019

COC027-022328-
/O.CAN.KPUB.FF.W.0015.000000T0000Z-190703T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Custer CO-
518 PM MDT Tue Jul 2 2019

...THE FLASH FLOOD WARNING FOR EAST CENTRAL CUSTER COUNTY IS
CANCELLED...

The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.

LAT...LON 3810 10509 3810 10525 3814 10524 3817 10513

$$

MOORE

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Jul 2, 3:20 PM MDT, 12 minutes earlier.

Area forecast discussion, Jul 2, 3:20 PM MDT, 12 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
320 PM MDT Tue Jul 2 2019

.SHORT TERM...(This evening through Wednesday)
Issued at 246 PM MDT Tue Jul 2 2019

Scattered slow moving thunderstorms again developing over the
mountains this afternoon, as low shear/high CAPE environment
remains in place across much of the area. Have seen some
fairly vigorous cells develop, but with lack of shear, hail
size has remained sub-severe so far, though still a threat of some
quarter to half dollar sized stuff, especially as activity moves
into higher CAPE(1k-2k J/KG) air mass over Fremont and Pueblo
between 3-5 pm. Strong winds/wet microbursts also a risk the next
couple hrs. Unlike yesterday, most CAMs keep storms relatively
scattered through the evening on the plains, as upper level support
remains rather weak. Overall, kept scattered pops in place many
areas into the evening, though expect a fairly quick end to most
activity after sunset.

On Wednesday, upper ridge builds while drier air spreads into the
region from the southwest. As a result, expected a significant
downturn in thunderstorm chances, with only some weak and isolated
storms over mainly the higher terrain and Palmer Divide late in the
afternoon. With more sun/less moisture/building heights, expect max
temps to move upward 4-8f at many locations.

.LONG TERM...(Wednesday night through Tuesday)
Issued at 246 PM MDT Tue Jul 2 2019

Overall no change to the forecast thinking. Operational models and
ensemble spreads remain in good agreement with higher confidence
in the forecast evolution.

Wednesday night through Thursday...high pressure is forecast to
build across the region Wednesday night through Thursday across
Colorado. Drier air is forecast to move across the region which is
forecast to limit shower and thunderstorm coverage. Expect
isolated shower and thunderstorm activity Wednesday evening, with
models suggesting weak activity from the La Garitas, Central
Mountains into the Palmer Divide. This activity should dissipate
after sunset and loss of daytime heating.

For Thursday, very similar conditions are expected across the
region with high pressure spread over the area. Isolated shower
and thunderstorm activity is possible across the Eastern Mountains
into the Palmer Divide by the late afternoon evening. This
activity will once again dissipate after sunset. In addition to
the weak shower and thunderstorm activity, near critical fire
weather conditions are possible over the San Luis Valley. Humidity
values are expected to fall in the 10 to 15 percent range,
however, winds will be on the weaker side, with gusts to near 20
to 25 mph possible. Those with outdoor burning activity planned
over the valley, including grilling and fireworks, should exercise
extreme caution.

Friday into Tuesday...expect the upper pattern to shift east with
high pressure building over Texas and stretching into the Central
Plains. This will put much of Colorado under broad southwesterly
monsoonal type flow beginning Friday and persisting into Tuesday.
An upper disturbance passing to the north will send a cold front
south across the Plains on Friday with a reinforcing shot by
Saturday morning. Upslope flow behind the fronts will lead to more
widespread showers and thunderstorms through the weekend. As we
shift into the early next week, several disturbances will lift
northward out of the Desert Southwest and bring several rounds of
widespread shower and thunderstorm activity. Locally heavy
rainfall will be possible over the weekend into early next week
and flash flooding on area burn scars will possible.  Mozley

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 246 PM MDT Tue Jul 2 2019

Scattered tsra at all taf sites until early evening, with some
patchy MVFR vis and gusty winds under the strongest cells.
Convection should end quickly after sunset, with VFR conditions
overnight into Wed morning. On Wednesday, VFR with only isolated
tsra over the higher terrain and Palmer Divide.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...PETERSEN
LONG TERM...MOZLEY
AVIATION...PETERSEN
Hazardous weather outlook, Jul 2, 12:01 PM MDT, 3 hours 31 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1201 PM MDT Tue Jul 2 2019

COZ058>089-093>099-031815-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1201 PM MDT Tue Jul 2 2019

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Scattered thunderstorms will develop early this afternoon over
the mountains, with storms pushing across interior valleys and
onto the plains from mid-afternoon into the early evening hours.
The main risk from storms today will be heavy rainfall and flash
flooding, especially over areas with saturated soils and over the
Spring, Junkins, and Hayden Pass burn scars. Some of the stronger
storms today may also produce small hail, wind gusts up to 60
mph, and frequent cloud to ground lightning.

High river flows from snow melt runoff will continue, with much
of the Arkansas River and the Rio Grande running near bankfull,
and some minor flooding will be possible in the lower Arkansas
Valley at Avondale and La Junta.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Thunderstorm chances are expected to decrease for Wednesday
through Friday as drier air moves into the area. Thunderstorms
will be more isolated in coverage, and will mostly be over the
mountains and high valleys, and the Palmer Divide. The main storm
risks will be lightning and wind gusts up to 50 mph

Thunderstorm coverage is expected to increase Saturday through
Monday. In addition to the risks of lightning and gusty outflow
winds, locally heavy rain could cause flash flooding concerns,
especially over burn scars.

Rivers and streams will continue to run high the next several
days, due to run off from snow melt.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
possible over the mountains and the plains this afternoon and
evening.

88/28

In the hours before

Special weather statement, Jul 2, 2:53 PM MDT, 39 minutes before
Special Weather Statement
National Weather Service Pueblo CO
253 PM MDT Tue Jul 2 2019

COZ074-075-087-088-022130-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
Southern Sangre De Cristo Mountains Above 11000 Ft CO-
253 PM MDT Tue Jul 2 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL HUERFANO AND
WESTERN LAS ANIMAS COUNTIES UNTIL 330 PM MDT...

At 253 PM MDT, Doppler radar was tracking a strong thunderstorm near
Spanish Peaks, or 14 miles southeast of Indian Creek on the
southeastern Spring Brun Scar, moving northeast at 10 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Gulnare.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.

&&

LAT...LON 3730 10488 3739 10495 3748 10482 3733 10471
TIME...MOT...LOC 2053Z 238DEG 8KT 3737 10487

MOORE
Local storm report, Jul 2, 2:55 PM MDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
255 PM MDT TUE JUL 2 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0254 PM     HEAVY RAIN       3 E MONUMENT            39.10N 104.81W
07/02/2019  M1.50 INCH       EL PASO            CO   TRAINED SPOTTER

            FELL IN ABOUT 30 MINUTES.

&&
Special weather statement, Jul 2, 2:59 PM MDT, 33 minutes before
Special Weather Statement
National Weather Service Pueblo CO
259 PM MDT Tue Jul 2 2019

COZ081-083-085-086-022130-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Canon City Vicinity/Eastern Fremont County CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
259 PM MDT Tue Jul 2 2019

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL FREMONT...
SOUTHWESTERN EL PASO AND NORTHWESTERN PUEBLO COUNTIES UNTIL 330 PM
MDT...

At 258 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles northeast of Penrose, or 22 miles south of Colorado Springs,
moving east at 10 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Fountain, Penrose and Pueblo West.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3845 10501 3861 10500 3867 10468 3838 10469
TIME...MOT...LOC 2058Z 272DEG 10KT 3852 10492

29
Special weather statement, Jul 2, 3:21 PM MDT, 11 minutes before
Special Weather Statement
National Weather Service Pueblo CO
321 PM MDT Tue Jul 2 2019

COZ084-085-022145-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
321 PM MDT Tue Jul 2 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN EL PASO COUNTY UNTIL
345 PM MDT...

At 320 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles northeast of Black Forest to near
Peyton to near Ellicott. Movement was east at 20 mph.

Penny size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Calhan, Ramah, Yoder, Peyton and Rush.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3913 10411 3884 10408 3881 10435 3912 10467
TIME...MOT...LOC 2120Z 274DEG 19KT 3909 10458 3900 10446 3886 10435

29
Special weather statement, Jul 2, 3:23 PM MDT, 9 minutes before
Special Weather Statement
National Weather Service Pueblo CO
323 PM MDT Tue Jul 2 2019

COZ081-083-085-022200-
Canon City Vicinity/Eastern Fremont County CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
323 PM MDT Tue Jul 2 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FREMONT...SOUTH
CENTRAL TELLER AND SOUTHWESTERN EL PASO COUNTIES UNTIL 400 PM MDT...

At 322 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles south of Victor, or 22 miles southwest of Colorado Springs,
moving southeast at 10 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Penrose.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3859 10520 3867 10508 3860 10489 3843 10509
TIME...MOT...LOC 2122Z 312DEG 7KT 3859 10510

29
Special weather statement, Jul 2, 3:30 PM MDT, 2 minutes before
Special Weather Statement
National Weather Service Pueblo CO
330 PM MDT Tue Jul 2 2019

COZ074-075-088-022215-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
Southern Sangre De Cristo Mountains Above 11000 Ft CO-
330 PM MDT Tue Jul 2 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL HUERFANO AND
SOUTHWESTERN LAS ANIMAS COUNTIES UNTIL 415 PM MDT...

At 329 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Spanish Peaks, or 17 miles southeast of Indian
Creek on the southeastern Spring Brun Scar, moving southeast at 15
mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Gulnare, Spanish Peaks, Boncarbo, Cuchara Pass and Weston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3735 10515 3742 10497 3727 10457 3709 10487
      3724 10511
TIME...MOT...LOC 2129Z 316DEG 11KT 3729 10488

kam

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 6:12 PM MDTSpecial Weather StatementPUBBaca63 min
Jul 1, 6:27 PM MDTSevere Thunderstorm WarningPUBBaca48 min
Jul 1, 6:42 PM MDTAreal Flood AdvisoryPUBKiowa3 hr
Jul 1, 6:42 PM MDTSpecial Weather StatementPUBKiowa33 min
Jul 1, 6:55 PM MDTSpecial Weather StatementPUBProwers35 min
Jul 1, 7:00 PM MDTAreal Flood AdvisoryPUBBaca, Prowers3 hr
Jul 1, 7:03 PM MDTSpecial Weather StatementPUBProwers27 min
Jul 1, 7:38 PM MDTSpecial Weather StatementPUBBaca52 min
Jul 1, 10:52 PM MDTSpecial Weather StatementPUBKiowa68 min
Jul 2, 10:19 AM MDTRiver Flood WarningPUBPueblo21 days
Jul 2, 1:59 PM MDTSpecial Weather StatementPUBTeller31 min
Jul 2, 2:10 PM MDTSpecial Weather StatementPUBEl Paso35 min
Jul 2, 2:23 PM MDTFlash Flood WarningPUBCostilla, Huerfano3 hr
Jul 2, 2:39 PM MDTFlash Flood WarningPUBCostilla, Huerfano3 hr
Jul 2, 2:52 PM MDTSpecial Weather StatementPUBEl Paso23 min
Jul 2, 2:53 PM MDTSpecial Weather StatementPUBHuerfano37 min
Jul 2, 2:59 PM MDTSpecial Weather StatementPUBEl Paso31 min
Jul 2, 3:21 PM MDTSpecial Weather StatementPUBEl Paso24 min
Jul 2, 3:23 PM MDTSpecial Weather StatementPUBFremont37 min
Jul 2, 3:30 PM MDTSpecial Weather StatementPUBHuerfano45 min
Jul 2, 3:44 PM MDTSpecial Weather StatementPUBEl Paso46 min
Jul 2, 3:51 PM MDTSpecial Weather StatementPUBFremont24 min
Jul 2, 4:20 PM MDTSpecial Weather StatementPUBPueblo25 min
Jul 2, 4:28 PM MDTSpecial Weather StatementPUBCrowley32 min
Jul 2, 4:47 PM MDTSpecial Weather StatementPUBPueblo28 min
Jul 2, 4:50 PM MDTSpecial Weather StatementPUBHuerfano25 min
Jul 2, 5:21 PM MDTSpecial Weather StatementPUBHuerfano24 min
Jul 2, 5:23 PM MDTSpecial Weather StatementPUBPueblo37 min
Jul 2, 5:44 PM MDTSpecial Weather StatementPUBLas Animas31 min
Jul 2, 5:48 PM MDTSpecial Weather StatementPUBPueblo27 min
Jul 2, 5:54 PM MDTSpecial Weather StatementPUBCrowley36 min

Nearby

Flash Flood Warnings in Colorado, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.